# SDR AALA202411254540

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 12 ABC EMER FLOOR LIGHT INOP. MAIKNTENANCE FOUND EMERG LT CONNECTOR NOT SEATED UNDER SEAT AREA- RESEATED CONNECTOR ESPM 20-44-00 AND AMM 25-21-61.
